# SDR SWAA2021050527239

- Difficulty date: March 11, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB FWD ATTACH LUG; UPPER FUSELAGE GAP SLIDER SEAL CRACKED AT THE AFT ATTACH POINT / REMOVED AND REPLACED DAMAGED SLIDER SEAL PER AMM 53-31-31.SAM 326 ATTACHED PN A1164461 (D126QC)
